# SDR 2007UALA01838

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 49,452 hours, 33,539 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO SPEED BRAKE DID NOT DEPLOY ON LANDING.  REPLACED ACTUATOR.
